# SDR AALA201511049002

- Difficulty date: November 3, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 47,084 hours, 17,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT JUMP SEAT AT 2R, FLASHLIGHT DOES NOT BLINK NORMALLY, INTERMITTENT.  ADJUSTED FLASHLIGHT AT JUMP SEAT 2R & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
